Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 46, NWS Cheyenne, WY

June 27, 2016Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 27, 2016, 6:25 PM MDT for Niobrara County, Wyoming. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 6:25 PM MDT (00:25 UTC)
Expired
Jun 27, 2016, 7:01 PM MDT
In force
36 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Niobrara County, WY

The radar

The Rapid City radar (KUDX), 147 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 0.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1985 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.7

Open this sounding in Storm Lab

The text

As transmitted.

437 
WUUS55 KCYS 280025
SVRCYS
WYC027-280115-
/O.NEW.KCYS.SV.W.0046.160628T0025Z-160628T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
625 PM MDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 715 PM MDT

* AT 624 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MULE CREEK
  JUNCTION...OR 25 MILES WEST OF EDGEMONT...MOVING SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  REDBIRD AROUND 650 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4319 10405 4316 10406 4311 10445 4344 10445
      4348 10421
TIME...MOT...LOC 0024Z 347DEG 20KT 4339 10431 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
3 follow-up statements
556 
WWUS55 KCYS 280036
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
636 PM MDT MON JUN 27 2016

WYC027-280115-
/O.CON.KCYS.SV.W.0046.000000T0000Z-160628T0115Z/
NIOBRARA WY-
636 PM MDT MON JUN 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN NIOBRARA COUNTY...

AT 636 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MULE CREEK
JUNCTION...OR 23 MILES WEST OF EDGEMONT...MOVING SOUTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  REDBIRD AROUND 650 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4319 10405 4316 10406 4311 10445 4341 10444
      4345 10423
TIME...MOT...LOC 0036Z 347DEG 20KT 4332 10429 

HAIL...1.25IN
WIND...60MPH
 
$$

COX
262 
WWUS55 KCYS 280056
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT MON JUN 27 2016

WYC027-280115-
/O.CON.KCYS.SV.W.0046.000000T0000Z-160628T0115Z/
NIOBRARA WY-
656 PM MDT MON JUN 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN NIOBRARA COUNTY...

AT 656 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REDBIRD...OR 19
MILES WEST OF EDGEMONT...MOVING SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN NIOBRARA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4319 10405 4316 10406 4315 10430 4331 10434
      4338 10418
TIME...MOT...LOC 0056Z 338DEG 17KT 4328 10421 

HAIL...1.00IN
WIND...60MPH
 
$$

COX
642 
WWUS55 KCYS 280101
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT MON JUN 27 2016

WYC027-280111-
/O.CAN.KCYS.SV.W.0046.000000T0000Z-160628T0115Z/
NIOBRARA WY-
701 PM MDT MON JUN 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NIOBRARA COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4319 10405 4316 10406 4315 10430 4331 10434
      4338 10418
TIME...MOT...LOC 0058Z 347DEG 20KT 4325 10420 

$$

COX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 5:41 PM MDT, 44 minutes earlier.

Area forecast discussion, Jun 27, 5:41 PM MDT, 44 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
541 PM MDT MON JUN 27 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 330 PM MDT Mon Jun 27 2016

Afternoon water vapor loop showed a weak shortwave moving toward
western NE. This wave is encountering a very moist and unstable
airmass from western NE into eastern CO and western KS where SBCAPES
ranged from 3000-4000 j/kg and 0-6km shear of 40-50 kt. Latest
mesoanalysis placed the leading edge of 50+ deg dew points along
the lee side of the Laramie Range marked by enhanced cu cloud field.
Tstorms developed along eastern edge of CWA enhanced by low level
moisture convergence and differential heating. These storms
became severe quickly as they moved southeast along low level
theta-e ridge/instability axis. Other tstorms were firing over the
Black Hills SD and these may track south as right-movers per the
Bunkers vectors. Some convective inhibition (CIN) has kept
convective development limited over east-central WY and the northern
Laramie Range. Tornado Watch was issued for much of NE Panhandle
and far southeast WY until 8 pm MDT. Scattered tstorms will likely
persist through late evening over the NE portion of the CWA...with
more isolated activity over southeast WY.

Tuesday still looks to be more active than today in terms of severe
potential and convective coverage. A stronger shortwave topping the
upper ridge to the west will track southeast across eastern WY
and western NE during the afternoon and evening. NAM SBCAPES peak
between 3500 and 4500 j/kg mid-late afternoon Tuesday east of the
I-25 corridor. 0-6 km shear will be a tad stronger as well with
values around 50 kt. The SPC DAY2 outlook has an enhanced risk
for severe tstorms from extreme east-central WY into much of
western NE...mainly east of a line from Lusk WY to Kimball NE.
Looking at discrete supercells producing all modes of severe
weather...i.e. very large hail...damaging winds 60-70 mph and
isolated tornadoes. Severe threat may linger into the late evening
hours across the NE Panhandle. Convective coverage will be more
widely scattered along and west of the Laramie Range. High
temperatures will likely be reached by early afternoon with
readings in the 80s. Wednesday will be quieter with regards to
severe potential with only a marginal risk across the northeast
plains in the afternoon. High temperatures will be a few degrees
cooler...but still in the 80s.

.LONG TERM...(Wednesday night through Monday)
Issued at 330 PM MDT Mon Jun 27 2016

Wednesday night/Thursday...With decent upslope and low level
convergence, expect scattered evening thunderstorms Wednesday along
and east of I-25, then storms dissipating with loss of daytime
heating.  Same flow regime continues on Thursday with moist low level
easterly upslope and northwest flow aloft providing directional
shear. So, again scattered afternoon and evening thunderstorms on
tap Thursday with some storms strong to severe based on shear and
instability.

Friday...Low and mid levels dry out slightly, thus less coverage of
afternoon and evening thunderstorms, focused especially across
western Nebraska where low level convergence will be maximized.

Saturday...Weak shortwave aloft progged to move across near peak
heating and combined with low and mid level moisture, expect
isolated to widely scattered afternoon and evening thunderstorms
again.

Sunday...Atmosphere continues to dry out somewhat again with a
surface trough progged across far southeast Wyoming. Will continue
with mention of isolated afternoon and evening thunderstorms.

July 4th...Fairly potent shortwave moves across central Montana with
notable warming at mid levels over our counties to near 18 Celsius
at 700 mb. With limited low and mid level moisture and warming aloft,
will leave out mention of thunderstorms for now as they look isolated
at best in this pattern, so hopefully outdoor activities will be near
perfect for the holiday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 537 PM MDT Mon Jun 27 2016

Wyoming TAFS...VFR at Rawlins and Laramie. Isolated thunderstorms
Tuesday afternoon near Laramie. At Cheyenne, VFR prevails with
periods of IFR in fog from 10Z to 15Z. Isolated thunderstorms
Tuesday afternoon near Cheyenne.

Nebraska TAFS...Isolated thunderstorms until 03Z. VFR prevails,
except for IFR in fog from 07Z to 15Z. Isolated thunderstorms
again Tuesday afternoon.

&&

.FIRE WEATHER...
Issued at 308 PM MDT Mon Jun 27 2016

Moist unstable air...favorable wind shear and a passing upper
level disturbance will produce scattered afternoon and evening
thunderstorms for areas east of the Laramie Range today and
Tuesday. Some of the storms may be severe with large hail...heavy
rain and damaging winds. Areas west of the Laramie Range can
expect isolated afternoon thunderstorms...with the potential for
dry lightning over Carbon County. The unsettled weather pattern
will continue Wednesday through the weekend with isolated to
scattered afternoon and evening showers and thunderstorms.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...MAJ
LONG TERM...RUBIN
AVIATION...RUBIN
FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 27, 1:42 PM MDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHEYENNE WY
142 PM MDT MON JUN 27 2016

NEZ002-003-019>021-054-055-095-096-WYZ106>108-117>119-281945-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
142 PM MDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TORNADO WATCH 301 IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EARLY
EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS. AN ISOLATED TORNADO OR TWO IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED LATE DAY THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY.
STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH
EARLY THIS EVENING.

WYZ101>103-105-115-116-281945-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-SHIRLEY BASIN-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
142 PM MDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
EVENING. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND HAIL
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS WILL CONTINUE THROUGH
FRIDAY. STRONG STORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT.

WYZ104-109>114-281945-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
142 PM MDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT.

In the hours before

Special weather statement, Jun 27, 1:33 PM MDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
133 PM MDT MON JUN 27 2016

NEZ003-272000-
BOX BUTTE NE-
133 PM MDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOX BUTTE COUNTY
UNTIL 200 PM MDT...

AT 132 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILD HORSE BUTTE...OR 16 MILES NORTH OF ALLIANCE...MOVING NORTHEAST AT
10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN BOX
BUTTE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR WESTERN
NEBRASKA.

LAT...LON 4228 10280 4233 10284 4243 10275 4242 10275
      4229 10274 4228 10275
TIME...MOT...LOC 1932Z 237DEG 11KT 4233 10277

RUBIN
Special weather statement, Jun 27, 2:08 PM MDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
208 PM MDT MON JUN 27 2016

NEZ002-003-272100-
DAWES NE-BOX BUTTE NE-
208 PM MDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES UNTIL 300 PM MDT...

AT 208 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILD HORSE BUTTE...OR 16 MILES NORTH OF ALLIANCE...MOVING NORTHEAST AT
10 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN DAWES
AND NORTHEASTERN BOX BUTTE COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR WESTERN
NEBRASKA.

LAT...LON 4228 10274 4229 10284 4239 10291 4245 10278
      4244 10275
TIME...MOT...LOC 2008Z 245DEG 8KT 4234 10283

RUBIN
Special weather statement, Jun 27, 3:49 PM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT MON JUN 27 2016

NEZ055-272230-
CHEYENNE NE-
349 PM MDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY
UNTIL 430 PM MDT...

AT 349 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUNOL...OR 14 MILES EAST OF SIDNEY...MOVING SOUTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LODGEPOLE AROUND 355 PM MDT.
  SUNOL AROUND 400 PM MDT.
  COLTON AROUND 405 PM MDT.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 64 AND
77.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR THE WESTERN
NEBRASKA PANHANDLE.

LAT...LON 4100 10263 4101 10290 4101 10291 4129 10281
      4127 10261
TIME...MOT...LOC 2149Z 009DEG 19KT 4120 10271

FINCH
Special weather statement, Jun 27, 4:11 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
411 PM MDT MON JUN 27 2016

NEZ003-021-272300-
MORRILL NE-BOX BUTTE NE-
411 PM MDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL AND SOUTH
CENTRAL BOX BUTTE COUNTIES UNTIL 500 PM MDT...

AT 410 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF ALLIANCE...MOVING SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
MORRILL AND SOUTH CENTRAL BOX BUTTE COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR THE WESTERN
NEBRASKA PANHANDLE.

LAT...LON 4173 10296 4206 10318 4218 10299 4192 10267
      4186 10268
TIME...MOT...LOC 2210Z 321DEG 25KT 4207 10303

FINCH
Local storm report, Jun 27, 4:31 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             10 W ALLIANCE           42.10N 103.07W
06/27/2016  M0.88 INCH       BOX BUTTE          NE   TRAINED SPOTTER

&&

RUBIN
Special weather statement, Jun 27, 6:11 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
611 PM MDT MON JUN 27 2016

WYZ102-280100-
NIOBRARA COUNTY WY-
611 PM MDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NIOBRARA COUNTY
UNTIL 700 PM MDT...

AT 610 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MORRISEY...OR 27 MILES SOUTH OF DOWNTOWN NEWCASTLE...MOVING SOUTHEAST
AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MULE CREEK JUNCTION AROUND 635 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4336 10405 4332 10406 4323 10431 4348 10449
      4350 10444 4351 10442 4350 10421
TIME...MOT...LOC 0010Z 326DEG 18KT 4347 10434

FINCH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 6:11 PM MDTSpecial Weather StatementCYSNiobrara49 min
Jun 28, 2:42 PM MDTSpecial Weather StatementCYSAlbany48 min
Jun 28, 2:43 PM MDTSpecial Weather StatementCYSCarbon47 min
Jun 28, 3:36 PM MDTSpecial Weather StatementCYSNiobrara39 min
Jun 28, 3:37 PM MDTSpecial Weather StatementCYSConverse38 min
Jun 28, 3:58 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara38 min
Jun 28, 4:01 PM MDTSevere Thunderstorm WarningCYSConverse, Platte44 min
Jun 28, 4:02 PM MDTSevere Thunderstorm WarningCYSNiobrara58 min
Jun 28, 4:09 PM MDTSpecial Weather StatementCYSLaramie51 min
Jun 28, 4:15 PM MDTSpecial Weather StatementCYSConverse60 min
Jun 28, 4:24 PM MDTSpecial Weather StatementCYSGoshen51 min
Jun 28, 4:25 PM MDTSpecial Weather StatementCYSNiobrara65 min
Jun 28, 4:31 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte28 min
Jun 28, 4:34 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara28 min
Jun 28, 4:59 PM MDTSevere Thunderstorm WarningCYSGoshen26 min
Jun 28, 5:04 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie26 min
Jun 28, 5:53 PM MDTSpecial Weather StatementCYSGoshen52 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.